# SDR CA061010001

- Difficulty date: October 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,482 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 0513006142
- Condition: Damaged
- Part time: 3,535 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT INSPECTION, SMOKING FASTENERS AT THE LT WING AFT FITTING WERE FOUND.  FASTENERS WERE REPLACED AS REQUIRED. (TC NR 20061010001)
